Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247234, 6 pages
http://dx.doi.org/10.1155/2013/247234
Research Article

Exact Solutions to the Sharma-Tasso-Olver Equation by Using Improved -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 20 November 2012; Accepted 9 February 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-M. Wazwaz, “New solitons and kinks solutions to the Sharma-Tasso-Olver equation,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1205–1213, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Yan, “Integrability of two types of the (2+1)-dimensional generalized Sharma-Tasso-Olver integro-differential equations,” MM Research, vol. 22, pp. 302–324, 2003. View at Google Scholar
  3. Z. J. Lian and S. Y. Lou, “Symmetries and exact solutions of the Sharma-Tass-Olver equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5-7, pp. e1167–e1177, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Wang, X.-y. Tang, and S.-Y. Lou, “Soliton fission and fusion: burgers equation and Sharma-Tasso-Olver equation,” Chaos, Solitons & Fractals, vol. 21, no. 1, pp. 231–239, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. C. Hon and E. Fan, “Uniformly constructing finite-band solutions for a family of derivative nonlinear Schrödinger equations,” Chaos, Solitons & Fractals, vol. 24, no. 4, pp. 1087–1096, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Uğurlu and D. Kaya, “Analytic method for solitary solutions of some partial differential equations,” Physics Letters A, vol. 370, no. 3-4, pp. 251–259, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. E. Inan and D. Kaya, “Exact solutions of some nonlinear partial differential equations,” Physica A, vol. 381, pp. 104–115, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Zhang, J.-L. Tong, and W. Wang, “A generalized G/G-expansion method for the mKd-V equation with variable coefficients,” Physics Letters A, vol. 372, pp. 2254–2257, 2008. View at Google Scholar
  10. Y.-B. Zhou and C. Li, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Guo and Y. Zhou, “The extended G/G-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Guo, Y. Zhou, and C. Zhao, “The improved G/G-expansion method and its applications to the Broer-Kaup equations and approximate long water wave equations,” Applied Mathematics and Computation, vol. 216, no. 7, pp. 1965–1971, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Ali Akbar, N. Hj. Mohd. Ali, and E. M. E. Zayed, “A generalized and improved G/G-expansion method for nonlinear evolution equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 459879, 22 pages, 2012. View at Google Scholar · View at MathSciNet